# SDR IPXA11568431

- Difficulty date: July 4, 2011
- Submitted: August 8, 2011
- Operation: Air carrier
- Aircraft: N401UP
- Make and model: Boeing 757-24APF
- Aircraft serial: 23723
- Aircraft time: 28,242 hours, 19,490 cycles
- System (JASC): 5242 · Electrical/Electronic Compartment Doors
- Part: Skin
- Part number: 143N69011
- Part serial: 139
- Condition: Dented
- Location: E&E Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C3, E & E BAY DOOR 119BL INNER SKIN AND FRAME INNER FLANGE ARE DENTED AT FWD RT SIDE CORNER AT BUMPER.  REPAIRED IAW ER 11-03627 AND 757-200PF, SRM 51-70-01.
